# SDR SWIA201743467

- Difficulty date: June 6, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 32,512 hours, 27,889 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FRAME BELOW FLOOR, BS 589 AT STRINGER 27 HAS CORROSION.   REMOVED AND REPLACED THE FRAME SECTION IAW REO AND SRM  LEAK CHECKED GOOD.
